MathSciNet Relay Station
MathSciNet bibliographic data
MR172689 (30 #2908) 90.10
Aumann, Robert J. Markets with a continuum of traders. Econometrica 32 1964 39–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement